Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 11 > No. 1

 
   

Comment on “Mathematical Modeling towards the Dynamical Interaction of Leptospirosis”

PP: 1-3
doi:10.18576/amis/110101
Author(s)
Abid Ali Lashari,
Abstract
The aim of this note is to clearly expose the erroneous results concerning the backward bifurcation and stability in the recent literature of mathematical biology. Correct value of the basic reproduction number in [2] is also provided.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved